# SDR SWAA2023042017578

- Difficulty date: March 16, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ANGLE CRACKED STA 867 LBL 14 JUST BELOW LAV TANK ENCLOSURE VERTICAL SUPPORT ANGLE.<[01] REMOVED AND REPLACED AFT CARGO ANGLE CRACKED STA 867 LBL 14 ENCLOSURE VERTICAL SUPPORT ANGLE PER SRM 51-40-02;[02] REMOVED AND REPLACED AFT CARGO ANGLE CRACKED STA 867 LBL 14 ENCLOSURE VERTICAL SUPPORT ANGLE PER SRM 51-40-02
